# SDR 2002F00148

- Difficulty date: March 6, 2002
- Submitted: March 6, 2002
- Operation: Air carrier
- Aircraft: N832
- System (JASC): 3451 · DME/TACAN System
- Part: Printed Ckt Board
- Part number: 535438202
- Condition: Faulty
- Location: Cockpit
- Part time: 396 hours, 169 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

REMOVED FROM A/C AS THE CB POPPED.  UPON TEAR DOWN DISCOVERED THE DME PCB (P/N 53543-820-2) HAD OBVIOUS INTERNAL PROBLEMS.  RESISTOR AT LOCATOR R915 SHOWS OVERHEATING AND RESISTOR AT LOCATOR R907 WAS COMPLETELY BURNT WITH BOARD MATERIAL (SEVERAL LAYERS) IMMEDIATELY UNDER RESISTOR LOCATION BURNT.
